# SDR COZA20170324106

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 44,109 hours, 23,502 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: MS280341
- Part serial: 99060
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT PACK TEMPERATURE INDICATOR SHOWED 0 DEGREES WITH THE RIGHT PACK OPERATING NORMALLY.  THE FIRST ITEM TO CHECK IN THE FIM WAS THE PACK OUTLET TEMPERATURE BULB.  THE LEFT AND RIGHT PACK TEMPERATURE BULBS WERE SWAPPED.  WITH THE PACKS OPERATING, THE LEFT PACK SHOWED 0 DEGREES AND THE RIGHT WAS CORRECT.  THIS INDICATED A FAILED TEMPERATURE BULB.  THE TEMPERATURE BULBS WERE RETURNED TO THE PREVIOUS POSITIONS AND THE RIGHT TEMPERATURE BULB WAS REPLACED.  OPERATIONAL CHECK OF THE PACKS NOW SHOWED CORRECT TEMPERATURES FOR BOTH SIDE.
